Location: Home »Publications » Papers in 2007

Papers in 2007

Combinatorics
  1. Willian Y. C, Chen, P. Paule, H. L. Saad  
    Converging to Gosper's algorithm  
    Adv. Appl. Math.  
       
  2. William Y. C. Chen and Limin Yang  
    On Postnikov's hook length formula for binary trees  
    Europ. J. Combin  
       
  3. William Y. C. Chen, Andreas W. M. Dress and Qiang Yu  
    Checking the reliability of a linear-programming based approach towards detecting community structures in networks  
    Systems Biol. 5 (2007) 286–291.  
       
  4. William Y. C. Chen, Andreas W. M. Dress and Qiang Yu  
    Community structures of networks  
    Math. Comput. Sci.  
       
  5. William Y. C. Chen and Chengyan Zhang  
    The skew and relative derangements of type B  
    Electron. J. Combin. 14 (2007) #N24  
       
  6. William Y. C. Chen, I. M. Gessel, Catherine H, F. Yan and Arthur L. B. Yang  
    A major index for matchings and set partitions  
    J. Combin. Theory Ser. A  
       
  7. Xiaofeng Chen and L. W. Shapiro  
    On sequences G_n satisfying G_n = (d+2)G_(n-1) - G_(n-2)  
    J. Integer Seq. 10 (2007), Article 07.8.1  
       
  8. Guoce Xin  
    Constructing all magic squares of order three  
    Discrete Math.  
       
  9. W. C. Chu and Amy Fu  
    Dougall-Dixon formula and harmonic number identities  
    Ramanujan J.  
       
  10. Guoniu Han  
    Euler-Mahonian triple set-valued statistics on permutations  
    European J. Combin.  
       
  11. D. Foata, Guoniu Han  
    Fix-Mahonian calculus III; a quadruple distribution  
    Monatsh. Math.  
       
  12. Amy Fu  
    A combinatorial proof of the Lebesgue identity  
    Discrete Math.  
       
  13. Bill Chen, Yuping Deng, Limin Yang  
    Riordan paths and derangements  
    Discrete Math.  
       
  14. Qinghu Hou, Toufik Mansour  
    Kernel method and linear recurrence system  
    J. Comput. Appl. Math.  
       
  15. Bill Chen, H.L. Saad, Hui Sun  
    The bivariate Rogers-Szegö polynomials  
    J. Phys. A: Math. Theor. 40 (2007), 6071--6084  
       
  16. Qing Ji, H.S. Wilf  
    Extreme palindromes  
    Amer. Math. Monthly  
       
  17. B. Drake, I.M. Gessel, Guoce Xin  
    Three proofs and a generalization of the Goulden-Litsyn-Shevelev conjecture on a sequence arising in algebraic geometry  
    J. Integer Seq. 10 (2007), Article 07.3.7  
       
  18. Guoce Xin  
    Generalization of Stanley's monster reciprocity theorem  
    J. Combin. Theory Ser. A  
       
  19. Nancy Gu, Yan Li, Toufik Mansour  
    2-binary trees: bijections and related issues  
    Discrete Math.  
       
  20. Bill Chen, Yan Li, L.W. Shapiro  
    The Butterfly Decomposition of Plane Trees  
    Discrete Appl. Math.  
       
  21. Bill Chen, Qinghu Hou, Yanping Mu  
    Nonterminating basic hypergeometric series and the q-Zeilberger algorithm  
    Proceedings of the Edinburgh Mathematical Society  
       
  22. Yan Li, Toufik Mansour  
    An identity involving Narayana numbers  
    European J. Combin.  
       
  23. Bill Chen, Yijun Wu, Catherine Yan  
    Linked partitions and linked cycles  
    European J. Combin.  
       
  24. R.A. Sulanke, Guoce Xin  
    Hankel determinants for some common lattice paths  
    Adv. in Appl. Math.  
       
  25. Zaiping Lu  
    Primitive half-transitive graphs constructed from the symmetric groups of prime degrees  
    J. Combin. Theory Ser. B  
       
Graph Theory
  1. Y. H. Ma and Roger Yu  
    Isolated toughness and existence of [a; b]-factors in graphs  
    J. Combin. Math. Combin. Comput. 62 (2007), 147-157.  
       
  2. H. L. Lu, Y. J. Wu, Roger Yu and Y. Q. Lin  
    On superconnectivity of (4; g)-cages  
    LNCS, Proceeding of AWOCA07  
       
  3. Y. H. Duan, H. Wu and Roger Yu  
    On chromatic and flow polynomial unique graphs  
    Discrete Appl. Math.  
       
  4. Tao Wang and Roger Yu  
    Factor-critical property in 3-dominating-critical graphs  
    Discrete Math.  
       
  5. H. Chen and Xueliang Li  
    Color neighborhood union conditions for long heterochromatic paths in edge-colored graphs  
    Electron. J. Combin. 14 (2007), #R77  
       
  6. Z. M. Jin and Xueliang Li  
    Graphs with the second largest number of maximal independent sets  
    Discrete Math.  
       
  7. Xueliang Li, Y. Liu and B. Zhao  
    Isomorphisms of directed P_3 - graphs  
    Ars Combin.  
       
  8. Xueliang Li, C. Wang and X. Y. Zhang  
    The general sigma all-ones problem for trees  
    Discrete Appl. Math.  
       
  9. H. Chen, Z. M. Jin, Xueliang Li and J. H. Tu  
    Heterochromatic tree partition numbers for complete bipartite graphs  
    Discrete Math.  
       
  10. Hajo Broersma and Xueliang Li  
    On the complexity of dominating set problems related to the minimum all-ones problem  
    Theoret. Comput. Sci. 385 (2007) 60-70  
       
  11. Xueliang Li and Jianbin. Zhang  
    On bicyclic graphs with maximal energy  
    Linear Algebra Appl. 427 (2007) 87-98  
       
  12. Xueliang Li and Yan Liu  
    Path graphs versus line graphs----a survey  
    Chinese J. Engrg. Math.  
       
  13. Xueliang Li and Yongtang Shi  
    Corrections of proofs for Hansen and Mélot's two theorems  
    Discrete Appl. Math. 155 (2007) 2365-2370  
       
  14. L. Pavlovic, M. stojanovic, Xueliang Li  
    More on the best upper bound for the Randic index R-1 of trees  
    MATCH Commun. Math. Comput. Chem.  
       
  15. Xueliang Li, Yongtang Shi  
    A survey on the Randic index  
    MATCH Commun. Math. Comput. Chem.  
       
  16. Xueliang Li, Xiaoyan Zhang  
    On the minimum monochromatic or multicolored subgraph partition problems  
    Theoret. Comput. Sci.  
       
  17. Xueliang Li, Yongtang Shi, Lingping Zhong  
    Minimum general Randic index on chemical trees with given order and number of pendent vertices  
    MATCH Commun. Math. Comput. Chem.  
       
  18. H. Zhao, Xueliang Li, R. Liu  
    Chromaticity of the complements of some sparse graphs  
    Australas. J. Combin. 37 (2007) 11--20  
       
  19. Xueliang Li, Jianhua Tu  
    NP-completeness of 4-incidence colorability of semi-cubic graphs  
    Discrete Math.  
       
  20. Yunjian Wu, Roger Yu  
    Uniform star-factors of graphs with girth three  
    Australas. J. Combin.  
       
  21. Fengwei Li, Xueliang Li  
    The neighbor-scattering number can be computed in polynomial time for interval graphs  
    Computers and Mathematics with Applications  
       
  22. G.-Z. Liu, Roger Yu, L.-J. Zhang  
    Maximum fractional factors in graphs  
    Appl. Math. Lett.  
       
  23. L.-G. Wang, H. Broersma, C. Hoede, Xueliang Li, G. Still  
    Integral trees of diameter 6  
    Discrete Appl. Math.  
       
  24 Xueliang Li, Xiaoyan Zhang  
    Three new transformations for All-Ones Problem  
    Acta Mathematica Scientia  
       
Computational Biology
  1. Emma Y. Jin, and Christian Reidys  
    Central and local limit theorems for RNA structures  
    J. Theoret. Biol.  
       
  2. Emma Y. Jin, Jing Qin and Christian Reidys  
    Neutral networks of sequence to shape maps  
    J. Theoret. Biol.  
       
  3. Emma Y. Jin, and Christian Reidys  
    Asymptotic enumeration of RNA structures with pseudoknots  
    Bull. Math. Biol.  
       
  4. Emma Y. Jin, Jing Qing and Christian Reidys  
    Combinatorics of RNA structures with pseudoknots  
    Bull. Math. Biol.  
       
Combinatorial Number Theory
  1. Weidong Gao and A. Geroldinger  
    On products of k atoms  
    Monatsh. Math.  
       
  2. Guoqing Wang and Weidong Gao  
    Davenport constant for semigroups  
    Semigroup Forum  
       
  3. Weidong Gao and A. Geroldinger  
    Group algebras of finite abelian groups and their applications to combinatorial problems  
    Rocky Mountain J. Math.  
       
  4. Weidong Gao and Y.-L. Li  
    Remarks on group rings and the Davenport constant  
    Ars Combin.  
       
  5. Weidong Gao, R. Thangadurai and J. Zhuang  
    Addition theorems on the cyclic groups of order $p^l$  
    Discrete Math.  
       
  6. Weidong Gao and Zaiping Lu  
    The Erdös-Ginzburg-Ziv Theorem for dihedral groups  
    J. Pure Appl. Algebra 212 (2008) 311–319  
       
  7. Weidong Gao, Qinghu Hou,W. Schmid and R. Thangadurai  
    On short zero-sum subsequences II  
    Integers 7 (2007) #A21  
       
  8. Fang Sun  
    On subsequence sums of a zero-sum free sequence  
    Electron. J. Combin.  
       
  9. Weidong Gao, A. Geroldinger and W.A. Schmid  
    Inverse zero-sum problems  
    Acta Arith. 128.3 (2007)